MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED5514-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Post procedural images were not provided; therefore the reported event could not be confirmed.The instructions for use identify stroke as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that after a fred stent was implanted in a patient on (b)(6) 2020, the patient presented to the hospital with stroke-like symptoms on (b)(6) 2021.There was a complete occlusion of the internal carotid artery.The patient was on asa and plavix for 3 months post procedure.
 
Additional Manufacturer Narrative
Imaging was provided of the stent placed in the siphon.The review of the provided media found the device had landed in the siphon but the images provided were inconclusive to verify the reported event as described.Without any additional images or status no further conclusions can be drawn.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12370807
Report Number2032493-2021-00348
Device Sequence Number11965703
Product Code OUT
UDI-Device Identifier00842429106853
UDI-Public(01)00842429106853(11)200325(17)230228(10)20032553F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFRED5514-PMA
Device Lot Number20032553F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1